The SVD flows on generic symplectic leaves are completely integrable

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)82-118
Number of pages37
JournalAdvances in Mathematics
Volume128
Issue number1
DOIs
StatePublished - Jun 1 1997

Fingerprint

Leaves

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{3365fd867bcc47f79521bd1ab73ba598,
title = "The SVD flows on generic symplectic leaves are completely integrable",
author = "Li, {Luen Chau}",
year = "1997",
month = "6",
day = "1",
doi = "10.1006/aima.1997.1628",
language = "English (US)",
volume = "128",
pages = "82--118",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

The SVD flows on generic symplectic leaves are completely integrable. / Li, Luen Chau.

In: Advances in Mathematics, Vol. 128, No. 1, 01.06.1997, p. 82-118.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The SVD flows on generic symplectic leaves are completely integrable

AU - Li, Luen Chau

PY - 1997/6/1

Y1 - 1997/6/1

UR - http://www.scopus.com/inward/record.url?scp=0031164938&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031164938&partnerID=8YFLogxK

U2 - 10.1006/aima.1997.1628

DO - 10.1006/aima.1997.1628

M3 - Article

AN - SCOPUS:0031164938

VL - 128

SP - 82

EP - 118

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -